Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
RoxyHart

Please help me! I burned myself really bad on accutane!

I'm on my 5 month of accutane, and my dose is 50 for my 5'2, 107lbs frame.

I went to a swimming party yesterday for most of the afternoon (I didnt plan on staying that long) and got really tan. I'm the type of person that NEVER burns and gets tan-line in 5 minutes.

I woke up this morning, and there are MASSIVE, fire-engine red, rash-like burns going up my arms!!!!!!

I showed my parents, and my dad thinks I should go to the derm but my mom says I should just keep applying jojoba oil to it and wait it out.

I'm so freaked out, it looks HORRIBLE and it BURNS. :(

Share this post


Link to post
Share on other sites

Oww you poor thing. The best thing for sunburn is aloe vera. Trust me, its the best. It cools your skin and it will help heal it.

Share this post


Link to post
Share on other sites
I'm on my 5 month of accutane, and my dose is 50 for my 5'2, 107lbs frame.

I went to a swimming party yesterday for most of the afternoon (I didnt plan on staying that long) and got really tan. I'm the type of person that NEVER burns and gets tan-line in 5 minutes.

I woke up this morning, and there are MASSIVE, fire-engine red, rash-like burns going up my arms!!!!!!

I showed my parents, and my dad thinks I should go to the derm but my mom says I should just keep applying jojoba oil to it and wait it out.

I'm so freaked out, it looks HORRIBLE and it BURNS. :(

Call your derm.

I recently fried my lower back after spending hours working in the yard. I had no idea it was exposed as I was bending over digging. I am 3 months post tane.

A week later I went in and saw my derm for a post-tane visit and I showed him my back. He said that I could continue to use Solarcaine Aloe Vera gel with lidocaine. He said do not use anything with benzocaine in it because many people get an allergic reaction to it.

He said that in the future, if it happens again (it was horribly painful...so hopefully it never will) he said to call and there were topical steroids that he could prescribe.

Since you are still on tane, and having a reaction, I wouild not self medicate and I would definitely contact your dr.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×